# SDR MZZA96068

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096125
- Condition: Chafing
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TPE - FLT 5922 - DURING TAKEOFF ROLL, NR 1 ENGINE FIRE BELL ACTIVATED INTERMITTENTLY AT 80 KNOTS.  ABORTED TAKEOFF BELOW 100 KNOTS.  FOUND COWLING CHAFING AGAINST B-LOOP, GROUNDING LOOP AND CAUSING ALARM.  REMOVED AND REPLACED DETECTION LOOP.  OPS CHECK GOOD PER MM 26-11-01.  (X)
